Phentermine and hyperthyroidism

Common Questions and Answers about Phentermine and hyperthyroidism

phentermine

Sorry if this was ask before, just arrived at this forum, I'm diagnosed with hyperthyroidism the doctor put me on Mercazole 1 twice a day. My problem is that I can't seem to lose weight, and I'm terrified if I use this medicine I will gain more weight I'm already 20kg's overweight? what must I do? if I look at how sick this thing can make u......
Is it OK to use phentermine and levothyroxine together? If not what diet medications are safe to use with levothyroxine? I suffer with such low energy, even though my levels are good.
i would like to know if there is any reason why i should not take methimazole and phentermine at the same time and/or if the phentermine could possibly cause my hyperactive thyroidism to return.
I suffer with Graves and had hyperthyroidism and gained 11kilograms before RAI & Thyroidectomy last June. Before diagnosis I would go through 'fat stages and skinny stages' and eventually was placed on anti-thyroid meds to try and control the hyperthyroidism which was unsuccessful. I started off at 55kgs post diagnosis and went to 71kgs. I am now 58 kgs after getting my levels stable and have NOT exersised to lose the weight.
Abrupt stoppage of the drug can cause withdrawal with fatigue and depression. Phentermine is potentially addicting. Phentermine is not recommended for patients with symptomatic heart disease including rhythm problems. SIDE EFFECTS: Side effects include diarrhea, dry mouth, constipation, an unpleasant taste, hives, impotence, palpitations, high blood pressure, and fast heart rates. Central nervous system side effects include overstimulation, insomnia, restlessness, tremor, and dizziness.
the total calories is probably around 1000 - 1100 calories or so. i also used phentermine from my DR and was taking 2 - 3 mile walks per day. i averaged about 2.5 lbs per week loss. i've lost 40 lbs in 4 months. i had a VERY stressful/anxiety period over the past 5 days which caused me to be an emotional wreck, not sleeping well, heart beating fast at times. i cut my phentermine dose in half and totally went off my diet.
DO I have a thyroid problem, what I have to take medications for this? I was taking phentermine for almost 1.5 years on and off. Did that have anything to do with my test results? Please help me!
4lbs) after I gained 16 kilograms before RAI and Hyperthyroidism. Now I have decided that I will work on my weight as my thyroid levels are stabilising and if I lose , I lose it. If I dont...then I dont! My Doctor made a good point to me.... he said ' Debs, the weight you was BEFORE dx was HYPER weight.' You will never be the 55kgs you was but after gaining 16 kgs which took me to 71kgs....I am at the 65-66 kgs mark and working on getting down to 60kgs.
I was prescribed Topamax along with an appetite suppressant (Adipex) for weight loss a bit over a year ago and stopped taking them after two and a half months. I did not lose all of the weight I had wanted to, but most of it. I had gained 55 pounds while on Paxil over the course of two and a half years. By taking a combination of the two medicines, I lost 22 pounds the first month, 10 pounds the second month, and 8 pounds the first half of the third month.
I've been taking 500mg metformin myself and I have not experienced any weight loss. I am actually taking it for diabetes treatment. But it has not helped with my weight loss.
My doctor wants to put me on the hcg diet as I am diabetic and 40 pouns. My biggest problem is that I am a vegetarian and the fish, veal, chicken, etc. is nt a possibility for me. Are any of you out there a vegetarian. Can anyone give me some help.
I started going to a weightloss clinic and got my blood test results on 5/19. The nurse practioner told me my thyroid test were abnormal and asked me if I was taking thyroid medication. I dont take thyroid medication and I did have a tumor on my thyroid 21 years ago and had part of my right thyroid removed but no hormones were ever given to me. Well now here are my test results T3 uptake 42 T4 8.8 T7 FTI 3.7 TSH <0.01 Should I be concerned?
For a year now I have been experiencing rapid heart rate at bedtime, as soon as I lay down I can feel my heart beating/ pounding, sometimes it feels like it is doing somersaults in my chest and I get a very uncomfortable feeling in my throat. My doc had put me on Phentermine 37.5 mg for weight loss prior to this issue and I have had this feeling since then he said it was a normal side effect.
I stopped breastfeding, and went to a weight loss clinic. the prescribed phentermine and took some blood tests, suspecting hypothyroid. I took the medication,and it was like a fog had lifted. I felt "normal" for the first time in years. I lost weight, and I was happy.I had none of the exected side efects, great sleep, no edgyness, no heart palpitations or "speedy" feelings at all, I even stopped having migraines but I was literally eating nothing.
The above tests were ran and he wrote me a perscription for phentermine and said I would feel better once I lost weight. AHHHHHH!. I don't care about my weight. I am only 172 and I'm 5'8". I just simply pointed out that I am carrying ALL the extra weight in my belly. Oh - jumping back. He also ran a fasting cortisol which was 10.9 (ref. range 6.7 - 22.6) and a prolactin, because did I mention I have breast milk? The prolactin was 6.07 with ref. range of 3.34 - 26.72.
So, my PCP put me on Phentermine for 3 months and said 'that should keep you awake at work'. Well, I lost 30 pounds and was definitely awake but as soon as I stopped taking the pills, I gained 15 pounds back in the first month and the rest by month 3. I also went right back to being tired as could be and falling asleep at work. 2 years ago, I started having very severe pains which landed me in the ER. My gallbladder was full of stones and I had surgery immediately to remove it.
When I had hyper feel but still hypo blood work for a short time, the doc dropped my dose and I slowly ramped back up. The shakiness and sweating went away. Better and safer to be a little hypo than hyper the Endo thought. Its best to be kind to your heart, you cant just trade it in!
I'm 23 years old, was a smoker for 6 years (quit only 4 days ago), and was on phentermine monotherapy off and on for about 2 years(ending last October). I've been having this problem since this past November, but now it is really starting to scare me and occupy my thoughts. Basically, with any small physical exertion (i.e., standing up, brushing teeth, walking short distances, etc.)my heart rate goes from around 85 to 110 instantly.
I have Type 2 Diabetes and was put on Victoza yesterday, my doctor wants me to take this for weight loss. I would just like to know if anyone has lost weight or has had any side effects while taking this medication. I was on Byetta but the nausea never stopped and I felt bad all of the time. I took my first dose this morning of Victoza and so far there has been no nausea--I just hope it lasts. Any comments on this medication would greatly be appreciated.
but what is a body builders main goal ? and how they get paid.. ?? its how low and lil fat they carry..and odd..they inject every steroid there is..HGH & INSULIN..but odd..no HCG. HCG keeps there ***** from shrinking from doing roids..lol does nothing for fat loss..dont you think they would say wow..all of sudden ,im loseing fat..and it would be used for that...you need to wake up...they also give it to young boys with undeceding testys..hmm......no weight loss in them..I challenge you..
i have had 3 iuis and going for my 4 today, with the other 3 even though i wasnt pregnant i had very sore breasts and felt very bloted i learned after having so many iuis to expect that i guess that comes from the hcg shot, i never was nausiuos though,that could be a good sign some woman know it the minute they become pregnant,and you could be one of them,i know the two week wait can be unbearable,but try and hang in there and try not to take a hpt test for a few more days,unlike i did and get a
MedHelp Health Answers